Skip navigation

Items where Author is "Liu, Zhijun"

Items where Author is "Liu, Zhijun"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Number of items: 17.

almost periodic solution

Wang, Qinglong, Liu, Zhijun, Li, Zuxiong and Cheke, Robert A. (2014) Existence and global asymptotic stability of positive almost periodic solutions of a two-species competitive system. International Journal of Biomathematics, 7 (4):1450040. ISSN 1793-5245 (Print), 1793-7159 (Online) (doi:10.1142/S1793524514500405)

competitive system

Wang, Qinglong, Liu, Zhijun, Li, Zuxiong and Cheke, Robert A. (2014) Existence and global asymptotic stability of positive almost periodic solutions of a two-species competitive system. International Journal of Biomathematics, 7 (4):1450040. ISSN 1793-5245 (Print), 1793-7159 (Online) (doi:10.1142/S1793524514500405)

Liu, Zhijun, Wu, Jianhua and Cheke, Robert A. (2010) Coexistence and partial extinction in a delay competitive system subject to impulsive harvesting and stocking. IMA Journal of Applied Mathematics, 75 (5). pp. 777-795. ISSN 0272-4960 (Print), 1464-3634 (Online) (doi:10.1093/imamat/hxq033)

delay

Liu, Zhijun, Wu, Jianhua and Cheke, Robert A. (2010) Coexistence and partial extinction in a delay competitive system subject to impulsive harvesting and stocking. IMA Journal of Applied Mathematics, 75 (5). pp. 777-795. ISSN 0272-4960 (Print), 1464-3634 (Online) (doi:10.1093/imamat/hxq033)

Equilibrium

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert (2015) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics. ISSN 0101-8205 (Print), 1807-0302 (Online) (In Press) (doi:10.1007/s40314-015-0282-8)

existence

Wang, Qinglong, Liu, Zhijun, Li, Zuxiong and Cheke, Robert A. (2014) Existence and global asymptotic stability of positive almost periodic solutions of a two-species competitive system. International Journal of Biomathematics, 7 (4):1450040. ISSN 1793-5245 (Print), 1793-7159 (Online) (doi:10.1142/S1793524514500405)

global asymptotic stability

Wang, Qinglong, Liu, Zhijun, Li, Zuxiong and Cheke, Robert A. (2014) Existence and global asymptotic stability of positive almost periodic solutions of a two-species competitive system. International Journal of Biomathematics, 7 (4):1450040. ISSN 1793-5245 (Print), 1793-7159 (Online) (doi:10.1142/S1793524514500405)

impulse

Liu, Zhijun, Wu, Jianhua and Cheke, Robert A. (2010) Coexistence and partial extinction in a delay competitive system subject to impulsive harvesting and stocking. IMA Journal of Applied Mathematics, 75 (5). pp. 777-795. ISSN 0272-4960 (Print), 1464-3634 (Online) (doi:10.1093/imamat/hxq033)

impulsive single-species model

Tan, Ronghua, Liu, Zhijun and Cheke, Robert A. (2012) Periodicity and stability in a single-species model governed by impulsive differential equation. Applied Mathematical Modelling, 36 (3). pp. 1085-1094. ISSN 0307-904X (doi:10.1016/j.apm.2011.07.056)

Interval number

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert (2015) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics. ISSN 0101-8205 (Print), 1807-0302 (Online) (In Press) (doi:10.1007/s40314-015-0282-8)

Lyapunov function

Tan, Ronghua, Liu, Zhijun and Cheke, Robert A. (2012) Periodicity and stability in a single-species model governed by impulsive differential equation. Applied Mathematical Modelling, 36 (3). pp. 1085-1094. ISSN 0307-904X (doi:10.1016/j.apm.2011.07.056)

Optimal harvesting policy

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert (2015) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics. ISSN 0101-8205 (Print), 1807-0302 (Online) (In Press) (doi:10.1007/s40314-015-0282-8)

persistence and partial extinction

Liu, Zhijun, Wu, Jianhua and Cheke, Robert A. (2010) Coexistence and partial extinction in a delay competitive system subject to impulsive harvesting and stocking. IMA Journal of Applied Mathematics, 75 (5). pp. 777-795. ISSN 0272-4960 (Print), 1464-3634 (Online) (doi:10.1093/imamat/hxq033)

positive periodic solution Brouwer’s fixed point theorem

Tan, Ronghua, Liu, Zhijun and Cheke, Robert A. (2012) Periodicity and stability in a single-species model governed by impulsive differential equation. Applied Mathematical Modelling, 36 (3). pp. 1085-1094. ISSN 0307-904X (doi:10.1016/j.apm.2011.07.056)

Predator–prey system

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert (2015) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics. ISSN 0101-8205 (Print), 1807-0302 (Online) (In Press) (doi:10.1007/s40314-015-0282-8)

Refuge

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert (2015) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics. ISSN 0101-8205 (Print), 1807-0302 (Online) (In Press) (doi:10.1007/s40314-015-0282-8)

Stability

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert (2015) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics. ISSN 0101-8205 (Print), 1807-0302 (Online) (In Press) (doi:10.1007/s40314-015-0282-8)

This list was generated on Sat Apr 21 01:16:58 2018 BST.